# SDR SWAA2021071385176

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO T-ANGLE HAS SURFACE CORROSION FROM STA 500A TO STA 500D LBL 24 ; / [01] REMOVED DAMAGE OUTOF LIMITS PER SRM 51-10-02 AND SRM 53-00-53-1A-2; [02] FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] REMOVED FWD CARGO L/H TRANSITION ANGLE FROM STA 396 TO STA 500D FOR REPLACEMENT.; [04] INFO: THE ENTIRE L/H FORWARD CARGO TRANSITION ANGLE FROM STA 396 TO STA 500D TO BE REPLACED ON THIS FAULT. THIS WILL INCORPORATE FAULTS TTG8Q005GPRD AND TTG8Q005GPRM. TRANSITION ANGLE ASSY MPN IS 143A7501-183; [05] FABRICATED FWD CARGO TRANSITION ANGLE AND MATCH DRILLED AT LBL 24 STA 396 TO 500D.; [06] INSPECTED- DOUGLAS BANKO (TECHNICIAN); 23-JUN-2021 05:25 UTC FABRICATED FWD CARGO TRANSITION ANGLE AND MATCH DRILLED AT LBL 24 STA 396 TO 500D.; [07] FABRICATED FWD CARGO TRANSITION ANGLE AND MATCH DRILLED AT LBL 24 STA 396 TO 500D. WORK DONE IN ACCORDANCE WITH SRM 53-00-53.; [08] INSPECTED- DOUGLAS BANKO (TECHNICIAN); 24-JUN-2021 03:41 UTC FABRICATED FWD CARGO TRANSITION ANGLE AND MATCH DRILLED AT LBL 24 STA 396 TO 500D. WORK DONE IN ACCORDANCE WITH SRM 53-00-53.;11] INSTALLED L/H TRANSITION ANGLE FROM STA. 396-500D PER SRM 51-40-02.; [12] INSTALLED L/H TRANSITION ANGLE FROM STA. 396-500D PER SRM 51-40-02.; [13] C/W
